MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A 77-year-old male patient experienced cardiac arrest.Upon application of the nxt platform (sn (b)(6)), a yellow warning triangle indicator appeared immediately after power-on, and the device subsequently shut down.The patient's status information was requested but the customer did not provide a response.Following the incident, it was observed that the pin securing the nxt band to the platform was not properly attached to the left-side spool.Additionally, the left-side spool was rotated out of alignment compared to the spool on the right side.Attempts to return the spool to its correct ready position were unsuccessful.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer's complaint that the autopulse nxt platform (sn (b)(6)) flashed a yellow warning triangle indicator was confirmed based on an archive data review and functional testing.The likely root cause of the reported complaint was the dislodged spring pins from the winch drive pulley.The archive data indicated fault 1073 (fault_motor_stalled_home), confirming the reported complaint.This fault indicates that the motor stalled and could not return to the home position.Preliminary functional testing could not be performed because the right- and left-side band slot attachments were not in the home position.Upon opening the bottom enclosures, it was observed that the spring pins on both the right- and left-hand winch drive pulleys were dislodged from their positions.This caused them to strike the screw bosses of the enclosures, preventing the motor from returning to the home position.As a result, the platform subsequently shut down.It displayed the yellow triangle alert indicator due to fault 1073, which indicates the motor stalled and could not return to the home position.The top and bottom enclosures were replaced to remedy the damage.The spring pins were reseated in their proper positions.Retaining compound was applied to both winch shafts in accordance with the manufacturing rework instructions for the pin walk modification.The platform was tested using a medium zoll torso fixture (mztf) with a known-good nxt battery until it was fully discharged, without fault or error.Following the service, the autopulse nxt platform passed the run-in and final tests without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse nxt platform with sn (b)(6).

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key24574778
Report Number3010617000-2026-00132
Device Sequence Number16041242
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age77 YR
Patient SexMale